Home Current Year Archive Files Authors Instructions Submission Login Contact
International Journal for Uncertainty Quantification

Impact factor: 1.000

Free Online Access

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Archive Files

Volume 5, 2015 / Issue 3

DOI: 10.1615/Int.J.UncertaintyQuantification.v5.i3

Table of Contents:

EDITORIAL PREFACE: NUMERICAL METHODS FOR UNCERTAINTY QUANTIFICATION
vii-viii pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015014190
UNCERTAINTY QUANTIFICATION FOR MAXWELL'S EQUATIONS USING STOCHASTIC COLLOCATION AND MODEL ORDER REDUCTION
195-208 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015010170
SECOND-ORDER SENSITIVITY ANALYSIS OF PARAMETER ESTIMATION PROBLEMS
209-231 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015010312
A HERMITE SPECTRAL METHOD FOR A FOKKER-PLANCK OPTIMAL CONTROL PROBLEM IN AN UNBOUNDED DOMAIN
233-254 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015010310
STOCHASTIC GALERKIN METHODS AND MODEL ORDER REDUCTION FOR LINEAR DYNAMICAL SYSTEMS
255-273 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015010171
AN OPTIMAL SAMPLING RULE FOR NONINTRUSIVE POLYNOMIAL CHAOS EXPANSIONS OF EXPENSIVE MODELS
275-295 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015008446
Begell house Digital Library - Whole Library in One Click